# SDR DHL97805003

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 65003003
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 EGT GAUGE (ANALOG AND DIGITAL) FAILED IN FLIGHT.  INSPECTED SYSTEM AND CHECKS OK.  REMOVED AND REPLACED INDICATOR AND OPS CHECKS GOOD PER M/M 77-20-01.
